# SDR DALA2024070206685

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 94,098 hours, 16,930 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 1803 REPEAT WRITE UP. AFT FLIGHT ATTENDANTS AND PASSENGER REPORTING SMELL OF OIL AND STALE AIR. CORRECTIVE ACTION: DUE TO LARGE HYDRAULIC LEAK ON THE RIGHT SYST AFTER ENGINE STARTED POSSIBLE EMANATIONS IN CABIN. FOLLOWING PREVIOUS LOG 5748772 HYD LEAK FIXED. AIR CONDITIONING SYSTEM OPERATED DURING ONE HOUR ON BOTH PACKS, NO BAD SMELL NOTICED. A/C OK FOR SERVICE (5748773)
